# SDR 20000710SH004

- Difficulty date: June 22, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 1331096
- Condition: Broken
- Location: Brake Assy
- Part time: 1,378 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSY, P/N 2-1585, FAILED PREMATURELY.  NR 1 STATOR BROKEN THROUGH AND BINDING IN TORQUE TUBE KEY SLOTS, DAMAGING TORQUE TUBE BEYOND ECONOMICAL REPAIR.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSEMBLY.  (X)
